Alert archive / Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 29, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 11, 2019, 3:01 PM EDT for Alleghany County, Bath County, City of Covington, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2019, 3:01 PM EDT (19:01 UTC)
- Expired
- Jul 11, 2019, 6:57 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alleghany County, VA, Bath County, VA, City of Covington, VA
The radar
The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539
WGUS51 KRNK 111901
FFWRNK
VAC005-017-580-120100-
/O.NEW.KRNK.FF.W.0029.190711T1901Z-190712T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
301 PM EDT Thu Jul 11 2019
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
The City of Covington in west central Virginia...
Alleghany County in west central Virginia...
Bath County in west central Virginia...
* Until 900 PM EDT
* At 301 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Alleghany...
Covington...
Clifton Forge...
Millboro...
and Warm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3816 7952 3815 7953 3816 7944 3798 7955
3786 7971 3787 7966 3787 7964 3785 7961
3776 7968 3780 7981 3770 7993 3760 8014
3765 8027 3769 8030 3780 8023 3799 8000
3811 7993 3813 7994 3824 7984 3827 7979
$$
KK2 follow-up statements
807
WGUS71 KRNK 112046
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
446 PM EDT Thu Jul 11 2019
VAC005-017-580-120100-
/O.CON.KRNK.FF.W.0029.000000T0000Z-190712T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
City of Covington VA-Alleghany VA-Bath VA-
446 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
ALLEGHANY AND BATH COUNTIES IN WEST CENTRAL VIRGINIA AND THE CITY OF
COVINGTON...
At 440 PM EDT, Doppler radar indicated scattered showers and
thunderstorms across the warned area. An area of heavy rain has
moved east of the region. Up to two inches of rain have already
fallen. Additional storms may develop until sunset over a saturated
ground. Runoff from these storms may result in Flash flooding.
Watch for flooding around covington and Warm Springs.
Some locations that will experience flooding include...
Alleghany...
Covington...
Clifton Forge...
Millboro...
and Warm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3816 7952 3815 7953 3816 7944 3798 7955
3786 7971 3787 7966 3787 7964 3785 7961
3776 7968 3780 7981 3770 7993 3760 8014
3765 8027 3769 8030 3780 8023 3799 8000
3811 7993 3813 7994 3824 7984 3827 7979
$$
KK074
WGUS71 KRNK 112257
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
657 PM EDT Thu Jul 11 2019
VAC005-017-580-112307-
/O.CAN.KRNK.FF.W.0029.000000T0000Z-190712T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
City of Covington VA-Alleghany VA-Bath VA-
657 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING FOR ALLEGHANY AND BATH COUNTIES IN WEST
CENTRAL VIRGINIA AND THE CITY OF COVINGTON IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3816 7952 3815 7953 3816 7944 3798 7955
3786 7971 3787 7966 3787 7964 3785 7961
3776 7968 3780 7981 3770 7993 3760 8014
3765 8027 3769 8030 3780 8023 3799 8000
3811 7993 3813 7994 3824 7984 3827 7979
$$
KKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:41 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 11, 2:41 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
241 PM EDT Thu Jul 11 2019
.SYNOPSIS...
A cold front will slide across the area by Friday, stalling
across Georgia to eastern North Carolina Saturday, while Barry
moves into the lower Mississippi Valley. High pressure builds
in from the Great Lakes Saturday night into Sunday.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 215 PM EDT Thursday...
Getting concentrated areas of convection from the NC
foothills/mountains northward toward the Blue Ridge south of Roanoke
and second area across the Greenbrier Valley/Alleghanys. This was
along two deep moisture convergent boundaries, while the main front
exists further west from central Ohio to western KY.
Unstable air in place especially east of the mountains where SBCAPEs
have surged to 2500-3500 J/KG, with DCAPES approaching 1000 J/KG.
However best dynamics and wind will remain north of the CWA through
the afternoon. Still with increased instability will watch for
downbursts with high pwats.
Flash flood watch remains in effect west of the Blue Ridge.
Numerous models are favoring a quicker exit to the convection by
dusk. So far storms have either been moving along fast enough or
weakening to preempt any flooding but slow movement in the southern
Blue Ridge and some second or third passes over the north may send
creeks and streams to rising above bankfull.
For this evening anticipate main convection to move east, with
another area of showers/possible storms as the front approaches over
the mountains, but not as strong. Northwest flow aloft will send
final shortwave into the Carolinas Friday, but with Barry moving
across the Gulf Coast near the mouth of the Mississippi, the front
looks to slow down. Models in fair agreement that most of the area
will be dry Saturday, with a 30-40 percent chance along/south of the
VA/NC border.
Think the severe threat Friday will stay southeast of our area.
Lows tonight will be in the mid 60s to lower 70s. Highs Friday
should reach the 80s, with some 70s in the mountains, and around 90
southeast.
Forecast confidence is good for this evening then medium/average for
Friday.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1245 PM EDT Thursday...
The cold front should eventually stall over the Carolinas during
Friday night into Saturday. Lingering chances of showers and
thunderstorms were kept in the forecast, but the models are
fairly confident that the activity will be confined roughly
along and south of the Virginia and North Carolina border.
Meanwhile, drier air being advected from Canada should inhibit
any convective activity along and north of Route 460. By
Saturday night, high pressure will build from the Great Lakes
toward the Mid Atlantic to provide a notable but brief drop in
the heat and humidity on Sunday morning.
Meanwhile, the upper air pattern will flatten as a broad ridge
begins to proceed eastward from the Plains. In addition, the
progress of Barry will need to be closely monitored as it is
projected to make landfall along the Gulf Coast and head
northward along the lower Mississippi River Valley on Sunday.
Models hint at a little tropical moisture streaming toward the
stalled frontal boundary along the Carolinas and perhaps even
reaching along and west of the Blue Ridge in Virginia, which may
combine with diurnal heating and orographical lift to spark
isolated showers and thunderstorms in the late afternoon.
However, there is greater confidence that most locations should
remain dry during Sunday and Sunday night.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 120 PM EDT Thursday...
The remnants of Barry will track northward to Missouri and
Tennessee on Monday. As tropical moisture spreads northward
toward the frontal boundary still expected to remain stalled
over the Carolinas, increasing heat and humidity across the Mid
Atlantic should destabilize the atmosphere to make each passing
day during this work week more favorable for showers and
thunderstorms. Models disagree somewhat with the timing of these
remnants eventually crossing over the Ohio River Valley during
Tuesday and Wednesday.
By Wednesday night into Thursday, a passing cold front over
eastern Canada could finally push the remnants of Barry across
the Appalachian Mountains. However, a notable divergence in
track becomes evident in the model solutions. The ECMWF keeps
the remnants of Barry well to the north, while the GFS brings
it considerably closer to Virginia. Given the uncertainty on
timing and track, it is way too early to tell how much impact
the heavy rain could pose to the Mid Atlantic.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 125 PM EDT Thursday...
Showers/storms will become plentiful this afternoon. Models
favor 18z-00z for most to see storms and decided to keep VCTS as
the overall flavor with tempo groups based on radar/high-
resolution model trends. Mainly VFR outside of storms which will
drop cigs/vsbys to as low as IFR. Some storms will bring
torrential rains and locally high winds.
Should see a few lingering showers or storms around tonight but
coverage is not as much as front moves across. This front moves
to NC Friday. Anticipating some clearing at times overnight with
potential for fog development at all sites, but forecast
confidence not as high based on probability of clouds lingering
in keep vsbys above 4sm. Settled for tempo dense fog at LWB/BCB
with potential MVFR to IFR cigs at most sites.
Fog and low clouds will lift to MVFR to VFR by mid morning with
main threat of showers/storms staying south of a line from TRI-
DAN Friday afternoon.
Winds will be SSW-SW 5-10kts today, light and variable to calm
overnight and Friday morning, becoming west after 12z Fri.
Confidence in cigs/vsbys is medium and good confidence on storms
this afternoon.
.Extended Aviation Discussion...
Friday night-Sat morning fog/low clouds with some drying
indicated for the weekend across the north that should yield
mostly VFR conditions during the majority of the weekend,
outside of the potential sub-VFR ceilings during the late
night/morning periods. Too early to see how the developing
tropical cyclone will impact the area, but based on latest
guidance should stay well west of us through Tuesday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until 8 PM EDT this evening for VAZ007-
009>020-022>024.
NC...Flash Flood Watch until 8 PM EDT this evening for NCZ001-002-
018.
WV...Flash Flood Watch until 8 PM EDT this evening for WVZ042>044-
507-508.
&&
SYNOPSIS...WP
NEAR TERM...WP
SHORT TERM...PW
LONG TERM...PW
AVIATION...RAB/WPHazardous weather outlook, Jul 11, 12:20 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1220 PM EDT Thu Jul 11 2019 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-121630- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke- Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 1220 PM EDT Thu Jul 11 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ003>006-019-020-VAZ032-043-044-058-059-121630- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Henry- Pittsylvania-Halifax-Charlotte- 1220 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia and southwest Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms this afternoon and evening. The main threat is damaging wind gusts. In addition, some of the thunderstorms could produce excessive rainfall in a short period of time leading to localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a marginal risk that thunderstorms Friday afternoon could produce damaging wind gusts as well as locally heavy rainfall leading to localized flooding. For the period Saturday through Wednesday, the probability for widespread hazardous weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ033>035-045>047-121630- Franklin-Bedford-Amherst-Campbell-Appomattox-Buckingham- 1220 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk of severe thunderstorms this afternoon into the evening. Damaging wind gusts are the main threat. In addition, some of the thunderstorms could produce excessive rainfall in a short period of time leading to localized flooding or flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 11, 1:34 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
134 PM EDT Thu Jul 11 2019
VAZ012>014-016-017-032-111815-
Pulaski-Patrick-Wythe-Floyd-Montgomery-Carroll-
134 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT PULASKI, PATRICK, WYTHE, FLOYD,
MONTGOMERY, AND CARROLL COUNTIES
...
Until 215 PM EDT.
At 133 PM EDT, a strong thunderstorm was located near Byllesby,
moving east at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Galax...
Hillsville...
Fries...
Allisonia...
and Indian Valley.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3664 8091 3665 8091 3663 8092 3667 8095
3667 8094 3669 8095 3680 8104 3680 8106
3711 8060 3677 8019 3661 8066 3656 8084
TIME...MOT...LOC 1733Z 251DEG 23KT 3675 8088
VFJSpecial weather statement, Jul 11, 1:56 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
156 PM EDT Thu Jul 11 2019
VAZ020-WVZ507-508-111900-
Bath-Western Greenbrier-Eastern Greenbrier-
156 PM EDT Thu Jul 11 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREENBRIER AND BATH
COUNTIES...
Until 300 PM EDT.
At 155 PM EDT, thunderstorms were clustered near Lewisburg, moving
northeast at 20 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Lewisburg...
White Sulphur Springs...
Ronceverte...
Rainelle...
and Alderson.
This includes The following Location The West Virginia State
Fairgrounds.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3812 7969 3795 8007 3769 8031 3773 8065
3787 8080 3787 8075 3795 8081 3799 8077
3804 8083 3806 8080 3808 8089 3808 8071
3827 8044 3822 8036 3811 8036 3804 8026
3806 7996 3818 7992 3827 7980
TIME...MOT...LOC 1755Z 245DEG 16KT 3784 8050
VFJSpecial weather statement, Jul 11, 2:13 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
213 PM EDT Thu Jul 11 2019
VAZ012>014-016-017-032-111900-
Pulaski-Patrick-Wythe-Floyd-Montgomery-Carroll-
213 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT PULASKI, PATRICK, WYTHE, FLOYD,
MONTGOMERY, AND CARROLL COUNTIES...
Until 300 PM EDT.
At 212 PM EDT, a strong thunderstorm was located near Willis, moving
northeast at 30 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Christiansburg...
Hillsville...
Floyd...
Pilot...
and Allisonia.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3658 8079 3692 8085 3715 8032 3689 8022
3687 8023 3686 8020 3672 8009
TIME...MOT...LOC 1812Z 246DEG 26KT 3685 8054
BMGSpecial weather statement, Jul 11, 2:42 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
242 PM EDT Thu Jul 11 2019
VAZ018>020-023-024-WVZ044-507-111930-
Bath-Botetourt-Craig-Rockbridge-Alleghany-Eastern Greenbrier-Monroe-
242 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BATH, BOTETOURT,
CRAIG, ROCKBRIDGE, ALLEGHANY, EASTERN GREENBRIER, AND MONROE
COUNTIES...
Until 330 PM EDT.
At 241 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Burnsville to Alleghany to near
Raines Corner. Movement was east at 45 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Alleghany...
Covington...
Clifton Forge...
Union...
and Goshen.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3822 7971 3820 7956 3818 7951 3815 7953
3817 7949 3817 7944 3809 7949 3797 7928
3770 7959 3746 8006 3758 8067 3776 8028
3806 8002 3806 7996 3810 7993 3813 7995
3815 7992 3818 7992 3827 7980
TIME...MOT...LOC 1841Z 277DEG 37KT 3820 7975 3776 8022 3755 8060
BMGSpecial weather statement, Jul 11, 2:58 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
258 PM EDT Thu Jul 11 2019
VAZ033-034-111945-
Franklin-Bedford-
258 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND BEDFORD COUNTIES...
Until 345 PM EDT.
At 257 PM EDT, a strong thunderstorm was located over Wirtz, moving
east at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Rocky Mount...
Boones Mill...
Moneta...
Penhook...
and Burnt Chimney.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3699 8003 3716 8008 3716 8007 3717 8001
3715 8000 3714 7996 3716 7991 3720 7989
3725 7952 3703 7951 3705 7954 3703 7956
3704 7959 3697 7962
TIME...MOT...LOC 1857Z 266DEG 21KT 3709 7993
BMGSpecial weather statement, Jul 11, 3:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
301 PM EDT Thu Jul 11 2019
NCZ003-019-020-111945-
Yadkin-Surry-Wilkes-
301 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT SURRY, WILKES, AND YADKIN
COUNTIES ...
Until 345 PM EDT.
At 301 PM EDT, a strong thunderstorm was located over Ronda, moving
northeast at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Yadkinville...
and Jonesville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3627 8106 3649 8060 3630 8045 3624 8045
3622 8043 3621 8045 3619 8044 3617 8044
3607 8092
TIME...MOT...LOC 1901Z 242DEG 22KT 3621 8092
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:38 PM EDT | Areal Flood Advisory | RNK | Alleghany, Botetourt, Craig, City of Covington | 5 hr |
| Jul 11, 12:13 PM EDT | Special Weather Statement | RNK | Grayson | 3 hr |
| Jul 11, 12:15 PM EDT | Flash Flood Watch | RNK | Alleghany, Bath, Bland, Botetourt, Carroll, Craig and 17 more | 6 hr |
| Jul 11, 12:53 PM EDT | Special Weather Statement | RNK | City of Roanoke | 37 min |
| Jul 11, 1:34 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 41 min |
| Jul 11, 2:13 PM EDT | Special Weather Statement | RNK | Carroll, Floyd | 47 min |
| Jul 11, 2:42 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, City of Covington | 48 min |
| Jul 11, 2:58 PM EDT | Special Weather Statement | RNK | Franklin | 47 min |
| Jul 11, 3:27 PM EDT | Special Weather Statement | RNK | Botetourt, Craig, Rockbridge, City of Buena Vista, City of Lexington | 48 min |
| Jul 11, 3:57 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge | 48 min |
| Jul 11, 4:01 PM EDT | Areal Flood Advisory | RNK | Alleghany, Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 3 hr |
| Jul 11, 4:03 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 42 min |
| Jul 11, 4:13 PM EDT | Special Weather Statement | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 47 min |
| Jul 11, 4:27 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista | 33 min |
| Jul 11, 4:51 PM EDT | Special Weather Statement | RNK | Appomattox | 24 min |
| Jul 11, 4:57 PM EDT | Special Weather Statement | RNK | Amherst | 48 min |
| Jul 11, 5:13 PM EDT | Special Weather Statement | RNK | Buckingham | 47 min |
| Jul 11, 5:23 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Jul 11, 5:31 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell | 44 min |
| Jul 11, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte | 41 min |
| Jul 11, 5:51 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 39 min |
| Jul 11, 5:52 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Buckingham, Campbell, Charlotte, City of Lynchburg | 111 min |
Nearby
Flash Flood Warnings in Virginia, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.